# SDR GTIA2023072437352

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 10,614 hours, 4,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CHECK DOOR PRESSURE MESSAGE DISPLAYED ON FLIGHT ATD PANEL -SERVICED R1 DOOR ASST CYLYNDER IAW AMM 52-10-00-614-001-A MESSAGE CLEARED NO LEAKS NOTED
